# SDR AALA20180907006

- Difficulty date: September 6, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 18,901 hours, 7,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 2, BS 540, FLOOR SUPPORT CRACKED.  REPLACED THE FLOOR SUPPORT IAW 51-00-05-1.
